# SDR QXEA2017081800521

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,015 hours, 26,908 cycles
- Engine: Pwc PW150A
- System (JASC): 7312 · Fuel Heater
- Part: Actuator
- Part number: 7288091
- Part serial: 3421
- Condition: Malfunctioned
- Location: Nr 2 Fuel Heater
- Part time: 1,943 hours, 2,026 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 25000 FT,  DURING CRUISE, THE FIRE  BELL CAME ON . NO OTHER  FIRE  INDICATIONS VISIBLE ALL ENGINE INDICATIONS WERE NORMAL  EXCEPT NR 2 FUEL TEMP SHOWED +99 DEGREES. IAW THE ABNORMAL  FUEL TEMP CHECK LIST, TURNED ON THE NR 2 FUEL BOOST PUMP,  NR 2 FUEL TEMP CAME BACK DOWN TO THE NORMAL RANGE BUT WOULD CLIMB BACK TO 71 DEGREES  SHORTLY AFTER TURNING THE NR 2 BOOST PUMP OFF.  REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 2 ENG FUEL HEATER THERMAL ACTUATOR IAW AMM TASK 73-11-05-000/400-801,  LEAK CHECKED GOOD.  RETURNED TO SERVICE.
